亚游登录,亚游集团官网

何其祥

TitleAssociate professor

phone:8621-65903595(O)

Email: qxhe@mail.shufe.edu.cn


EDUCATION


  1986.9~1989.7: Statistics and Operation Research Dept., FudanUniversity, graduate student

               specialty: probability and mathematical statistics 

  1982.9~1986.7: Mathematics Dept., FudanUniversity, undergraduate student

               specialty: applied mathematics

 


TEACHING EXPERIENCE


  1989.7~present: Dept. of Applied Mathematics, Shanghai University of Finance and Economics

               current courses: Probobility Theory, Mathematical Statistics,


Research Work


  1989.7~present: Dept. of Applied Mathematics, Shanghai University of Finance and Economics

  2001.1 ~2001.4Dept. of Economics, University of Scienceand Technology, HongKong

 


RESEARCH AREAS


  Nonparametric Analysis, Analysis of incomplete data

 


PUBLICATIONS


1.A Case Study on the Contributing Factors of Inflation in ChinaStatistical ResearchNo. 79, p21-23.

2.Research on the Linkage Between Education Input and Economics DevelopmentStatistical Researchp29-31,  (98’ supplementary issue).

3.  The Boostrap Approximation for the Chernoff-Savage Statistic, Appl Math. J. ChineseUniv.

Seri AVol. 13, No. 2, p175-184.

4.  Local polynomial regression for heteroscedaticity in the simple linear model, Systems Engineer-Theory Methodology ApplicationsVol. 12, No. 2, p153-156.

5.  Empirical Likelihood-based Inference in Linear Models with Interval Censored Data, . Appl. Math. J. ChineseUniv.Seri BVol. 20, No. 3, p338-346.

6. The Estimate of survival function and its asymptotic properties for continuous processes under censored data, Chinese Journal of Applied Probability and Statistics, Vol. 20, No. 1, p77-82.

7. The probability of ruin with multiple insurance products. Mathematical Theory and Applications,Vol. 25, No. 3, p68-71.

8.  Empirical Likelihood for the mean with interval censored Data, Mathematica ApplicataVol.19No.3, p561-568.

9. Estimation of Parameters of a Linear Regression Model under Interval-censored Covariate, Mathematica ApplicataVol. 20No.2, p427-432.







XML 地图 | Sitemap 地图